# SDR GTIA2023120137666

- Difficulty date: November 30, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 21,318 hours, 9,401 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 30404000
- Part serial: 1155743
- Condition: Fault Message
- Location: Eng 1 Egt
- Part time: 4,651 hours, 2,137 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 340 ENG #1 EGT 273* ENG #2 EGT 403* ALL OTHER INDICATIONS NORMAL NO ECAM FAULT NO EXCEEDED LIMITATIONS-R/R TWO EGT PROBES IAW AMM 77-21-15 ON ENG #1. FAULT STILL REMAINED. FURTHER TROUBLESHOOTING REQUIRED. REF. LOGPAGE 3253000-2 FOR FURTHER TROUBLESHOOTING.
